| Model Number |
SCPX123TH |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that during a primary breast reconstruction procedure, a surgeon was attempting to inflate a cpx4 plus smooth tall height 450cc device on the right side but could not inflate it.The device did not touch the patient and was not implanted in the patient.Procedure continued using catalog number scpx123th; serial number (b)(4).
Additional Manufacturer Narrative
On september 26, 2022, the mentor failure analysis lab received the device for evaluation.On october 3, 2022, device evaluation was completed.Device evaluation summary: mentor conducted a visual inspection and leak testing of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the cpx4 plus sm te th 450cc returned device.Leak testing was performed, in accordance with mentor procedures and no difficulty with the expansion fluid was detected when filling the tissue expander, the fluid flowed properly.The event described could not be confirmed as the tissue expander was returned without difficulty when filling the expander with the expansion fluid.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).